# SDR 2006UALA01698

- Difficulty date: August 30, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 24,720 hours, 9,584 cycles
- Engine: Iae V2522A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

COCKPIT HALON FIRE EXTINGUISHER STARTED LEAKING AT SEAL ON TOP.  BOTTLE NOW MOSTLY EMPTY.     REPLACED COCKPIT HALON FIRE EXTINGUISHER BOTTLE.
